The Annals of Mathematical Statistics

On Confidence Ranges for the Median and Other Expectation Distributions for Populations of Unknown Distribution Form

William R. Thompson

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 7, Number 3 (1936), 122-128.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732502

Digital Object Identifier
doi:10.1214/aoms/1177732502

Zentralblatt MATH identifier
0015.31003

JSTOR
links.jstor.org

Citation

Thompson, William R. On Confidence Ranges for the Median and Other Expectation Distributions for Populations of Unknown Distribution Form. Ann. Math. Statist. 7 (1936), no. 3, 122--128. doi:10.1214/aoms/1177732502. https://projecteuclid.org/euclid.aoms/1177732502


Export citation